# SDR SWIA200923067

- Difficulty date: November 14, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 13,925 hours, 8,778 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Fitting
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FORWARD MOUNT LINK AND BUSHING CORRODED.  (ENG CHANGE) REPLACED MOUNT LINK AND BUSHING PER AMM.
